# SDR UALA2011112306450

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 40,685 hours, 4,941 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: S231W2421
- Condition: Faulty
- Location: Lt Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL VAPOR FROM TAIL PIPE ON SHUT DOWN.  REPLACED LT ENG FUEL CUT OFF SWITCHES AND PLUGS D109J AND D110J PER MM. ACCOMPLISHED TWO STOP STARTS PER JHR, FUEL FLOW 0 WHEN PUT INTO CUTOFF.
